| Model Number |
0998-00-3013-45 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit event site name: (b)(6).The same shutdown issue had occurred a month prior.The customer conducted a simulation test on the equipment after rebooting it, and the black screen issue did not reappear.No parts were replaced.No further repairs have been agreed upon.
Event or Problem Description
It was reported by customer that during use the cs100 intra aortic balloon pump (iabp) suddenly went black.The device was replaced.There was no patient harm and injury reported.
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field : h6 ( investigation findings , investigation conclusions ).
Event or Problem Description
N/a.